Universidad Complutense de Madrid
E-Prints Complutense

Primitive recursive algebraic theories and program schemes



Downloads per month over past year

Kühnel, W. and Meseguer Guaita, José and Pfender, Michael and Sols, Ignacio (1977) Primitive recursive algebraic theories and program schemes. Bulletin of the Australian Mathematical Society, 17 (2). pp. 207-233. ISSN 0004-9727

[thumbnail of Sols34.pdf] PDF
Restringido a Repository staff only


Official URL: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=4839788

Item Type:Article
Subjects:Sciences > Mathematics > Set theory
ID Code:21721
Deposited On:06 Jun 2013 16:40
Last Modified:27 Jul 2018 08:23

Origin of downloads

Repository Staff Only: item control page